# SDR CALA2013091800684

- Difficulty date: September 17, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 48,912 hours, 16,485 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX CABIN WET AREA CORRODED AROUND TWO FASTENERS, BS 328, RBL 12.  TRIMMED OFF UPPER TEE OF FLOORBEAM AT BS 328 FROM BL 0 TO RBL 18.6 & INSTALLED UPPER TEE OF FLOORBEAM.  REPAIRED IAW EC/RA 5321- 01871, STEPS 1 THRU 14 & G2,1.
